CureZone   Log On   Join
 

Removed fillings months ago, question about candida flare-ups and die-off by CGally81 ..... Candida & Dysbiosis Forum

Date:   9/16/2011 1:46:40 PM ( 7 years ago ago)
Hits:   2,259
URL:   https://www.curezone.org/forums/fm.asp?i=1858686

I'll try to keep this short and not go into tremendous complicated detail.

I have my mercury fillings removed at the end of March 2011.

A few months later, I took a Heavy Metal Cleanse product to try to chelate, then stopped for a full month. 40 days later, I used it again for a full month, then stopped.

It's been 33 days since then. I have days where I have definite flare-ups of what are either candida or candida die-off symptoms. My least favorite being the increased hunger (thyroid related?), but also feeling bloated at times, chills on my legs, random general weakness, spaciness, and the rash on my arms that sometimes occurs during die-off.

Other times I feel great.

Is this a result of the chelation and the fact that I used the product for so long? As mercury gets removed from the body, does it cause these flare-ups and/or die-off? Will this get much better over time? Has anyone been through this?

I am currently planning to take it conservative and stop taking any chelation products until at least next year, where I will then start a conservative Cutler protocol. In the meantime, I hope the candida-related stuff clears up.
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=1858686